# SDR ASAA2016121519062

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,341 hours, 11,639 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Check Valve
- Part number: 100370750
- Part serial: 2455
- Condition: Failed
- Location: Refuel Panel
- Part time: 48,119 hours, 18,703 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 WING FUEL GAUGE INOPERATIVE.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 WING REFUEL PANEL GAUGE, OP CHECKED GOOD IAW AMM 28-41-61.
